dietician-icon

Side effect of Steroid

Respected Doctor, I was undertaking medication for acne problem on my back in the year 2013. One of the tablet had certain dose of steroid in it which I wasn't aware of. I started to gain weight all around my body abruptly. My muscles have grown in each and every part. I am also facing problems such as excess body hair growth, allergie & non suitability of other medicines. I have tried very hard to loose weight ever since. My question is if its possible to permanently remove the side effect of steroid and reduce my body muscles? Offer any possible solution & prescribe medicines if possible. thank you.
views-icons 83 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Ms. Rashmi Sharma
Dietitian/Nutritionist 10 yrs exp Faridabad

Free 3 day follow up

Chat Now

₹250 for 24 hrs

It must be hormonal imbalance like pcos. You should consult with gyanecologist first.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Sadia Sana
Dietitian/Nutritionist 1 yrs exp Hyderabad
I would firstly recommend you to get your hormone level checked. Loosing weight may not be much problematic, once we get to know the suppression time of those steroids. I would like to do some reference and check research articles with this context. Just msg me personally if you got your hormone levels checked. Also any other queries or questions, always can msg me.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO